Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
144 Doctors are Online

Suffering from muscle twitches in the calf, periodic cough with phlegm, headache and tingling in body. Need suggestions

Hello, hope you can help. I am a 52 yo male. Over the last several years, I have been experiencing the following weird symptoms; Muscle twitches-mostly in my calves. periodic cough with phlem. (I do not smoke ) Headaches that come on in an instant, may last for several hours. periodic dizzy spells-room spinning-only lasts several min. Tingling and burning sensations from top of head to fingers and down torso. last for hours. loss of surface sensation on right thigh-about an 8-10 inch patch. insomnia I have had these symptoms for several years and in the last several months seem to have gotten worse. Can you suggest something? Thank You
Asked On : Mon, 24 Sep 2012
Answers:  1 Views:  84
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Orthopaedic Surgeon 's  Response

I have studied your case.
suggests possibility of viral illness.

Another possibility of systemic bacterial infection
You may need to investigate in form of complete blood count, ESR, CRP.

You may need clinical examination also to confirm diagnosis.
Till time you can start medication and antibiotic consulting your treating doctor.

Hope this answers your query. If you have additional questions or follow up queries then please do not hesitate in writing to us. I will be happy to answer your queries.
Wishing you good health.

Take care.
Answered: Sat, 26 Jul 2014
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor